Eine algebraische Behauptung von Gauß. II.

Alfred Loewy

Jahresbericht der Deutschen Mathematiker-Vereinigung (1921)

  • Volume: 30, page 155-158
  • ISSN: 0012-0456; 1869-7135

How to cite


Loewy, Alfred. "Eine algebraische Behauptung von Gauß. II.." Jahresbericht der Deutschen Mathematiker-Vereinigung 30 (1921): 155-158. <http://eudml.org/doc/145612>.

author = {Loewy, Alfred},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
language = {ger},
pages = {155-158},
title = {Eine algebraische Behauptung von Gauß. II.},
url = {http://eudml.org/doc/145612},
volume = {30},
year = {1921},

AU - Loewy, Alfred
TI - Eine algebraische Behauptung von Gauß. II.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1921
VL - 30
SP - 155
EP - 158
LA - ger
UR - http://eudml.org/doc/145612
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.